An angle dependent site-renormalized theory for the conformations of n-butane in a simple fluid

K. Dyer, J. Perkyns, B. Pettitt, G. Steli

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

The angular dependent site-renormalized integral equation theory is developed to compute the dihedral conformation distribution and intermolecular pair distributions of n-butane at infinite dilution in a Lennard-Jones solvent. The equations take advantage of the topological diagrammatic expansion of the full angular dependent molecular system by resumming the series In conjunction with the intramolecular degree of freedom. To first order in an angular basis set, the numerical results of these site-renormalized equations are a systematic quantitative improvement over previous methods. In particular, the thermodynamics and conformational distribution of the solute are essentially indistinguishable from simulation.

Original languageEnglish (US)
Pages (from-to)331-342
Number of pages12
JournalCondensed Matter Physics
Volume10
Issue number3
DOIs
StatePublished - 2007

Keywords

  • Integral equations
  • Liquid structure
  • Rotameric states

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'An angle dependent site-renormalized theory for the conformations of n-butane in a simple fluid'. Together they form a unique fingerprint.

  • Cite this